# SDR K3HA980125

- Difficulty date: September 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8883Z
- Make and model: Boeing 727225
- Aircraft serial: 21580
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 10085
- Condition: Inop
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CHECK FLOOR EMERGENCY LIGHTS.  REMOVED AND REPLACED CEILING RAFT COMPARTMENT POWER SUPPLY CHARGING UNIT AND BATTERY PACK (P/N 2013-1A S/N 49492) OPS CHECK OK REF MM 33-50-01.
